Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Žitković, Gordan"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.


Xing, Hao and Žitković, Gordan (2018) A class of globally solvable Markovian quadratic BSDE systems and applications. Annals of Probability, 46 (1). pp. 491-550. ISSN 0091-1798

Kardaras, Constantinos and Žitković, Gordan (2013) Forward-convex convergence in probability of sequences of nonnegative random variables. Proceedings of the American Mathematical Society, 141 (3). pp. 919-929. ISSN 0002-9939

Kardaras, Constantinos and Žitković, Gordan (2011) Stability of the utility maximization problem with random endowment in incomplete markets. Mathematical Finance, 21 (2). pp. 313-333. ISSN 0960-1627

This list was generated on Fri May 14 10:51:16 2021 BST.